zbMATH — the first resource for mathematics

On the convexity of reachability sets of controlled initial-boundary value problems. (English. Russian original) Zbl 1294.93018
Differ. Equ. 50, No. 5, 700-710 (2014); translation from Differ. Uravn. 50, No. 5, 702-712 (2014).
Summary: For a functional-operator equation describing a broad class of controlled initial-boundary value problems, we introduce the notion of abstract reachability set. We obtain sufficient conditions for the convexity and precompactness of that set. The situation of a Nash \(\varepsilon\)-equilibrium is justified in the sense of program strategies in noncooperative functional-operator games with many players. As an example of reduction of a controlled initial-boundary value problem to the equation under study, we consider the Cauchy problem for a semilinear wave equation with two space variables.

93B03 Attainable sets, reachability
93C25 Control/observation systems in abstract spaces
91A10 Noncooperative games
Full Text: DOI
[1] Chernous’ko, F.L., Otsenivanie fazovogo sostoyaniya dinamicheskikh sistem. Metod ellipsoidov (Estimation of the Phase State of Dynamical Systems. Method of Ellipsoids), Moscow, 1988. · Zbl 1124.93300
[2] Zuazua, E., Controllability and Observability of Partial Differential Equations: Some Results and Open Problems. Handbook of Differential Equations: Evolutionary Equations, vol. III. Amsterdam, 2007, pp. 527-621. · Zbl 1193.35234
[3] Unsolved Problems in Mathematical Systems and Control Theory, Blondel, V.D. and Megretski, A., Eds., Princeton; Oxford, 2004. · Zbl 1052.93002
[4] Petrosyan, L.A. and Zakharov, V.V., Vvedenie v matematicheskuyu ekologiyu (Introduction to Mathematical Ecology), Leningrad: Leningrad. Univ., 1986.
[5] Vorob’ev, N.N., Teoriya igr dlya ekonomistov-kibernetikov (Game Theory for Economists and Cybernetics), Moscow: Nauka, 1985. · Zbl 0592.90098
[6] Egorov, A.I., Osnovy teorii upravleniya (Foundations of the Control Theory), Moscow, 2005.
[7] Vakhrameev, SA, A remark on the convexity in smooth nonlinear systems, Itogi Nauki Tekh. Ser. Sovrem. Mat. Prilozh. Optim. Upravl. 1, 60, 42-73, (1999)
[8] Topunov, MV, Convexity of reachable sets of a smooth linear control system in phase variables, Automation and Remote Control, 65, 1761-1766, (2004) · Zbl 1095.93003
[9] Polyak, B; 2, Convexity of the reachable set of nonlinear systems under \(L\)_{2} bounded controls, Dyn. Contin. Discrete Impuls. Syst. Ser. A. Math. Anal., 11, 255-268, (2004) · Zbl 1050.93007
[10] Reißig, G, Convexity of reachable sets of nonlinear ordinary differential equations, Automation and Remote Control, 68, 1527-1543, (2007) · Zbl 1145.93007
[11] Cannarsa, P; Sinestrari, C, Convexity properties of the minimum time function, Calc. Var. Partial Differential Equations, 3, 273-298, (1995) · Zbl 0836.49013
[12] Krabs, W; Sklyar, GM; Wozniak, J, On the set of reachable states in the problem of controllability of rotating Timoshenko beams, J. Anal. Appl., 22, 215-228, (2003) · Zbl 1097.93004
[13] Djebali, S; Gorniewicz, L; Ouahab, A, First-order periodic impulsive semilinear differential inclusions: existence and structure of solution sets, Math. Comput. Modelling, 52, 683-714, (2010) · Zbl 1202.34110
[14] Tolstonogov, A.A., Differentsial’nye vklyucheniya v banakhovom prostranstve (Differential Inclusions in a Banach Space), Novosibirsk: Nauka, 1986. · Zbl 0689.34014
[15] Chernov, AV, On Volterra functional operator games on a given set, Automation and Remote Control, 75, 787-803, (2014)
[16] Chernov, AV, A majorant criterion for the total preservation of global solvability of controlled functional operator equation, Russian Math., 55, 85-95, (2011) · Zbl 1244.47064
[17] Chernov, AV, A majorant-minorantcriterion for the total preservation of global solvability of a functional operator equation, Russian Math., 56, 55-65, (2012) · Zbl 1345.39013
[18] Chernov, AV, Sufficient conditions for the controllability of nonlinear distributed systems, Comput. Math. Math. Phys., 52, 1115-1127, (2012) · Zbl 1274.93032
[19] Chernov, AV, On the convergence of the conditional gradient method in distributed optimization problems, Comput. Math. Math. Phys., 51, 1510-1523, (2011) · Zbl 1274.49037
[20] Chernov, AV, On the existence of an \(ɛ\)-equilibrium in Volterra functional-operator games without discrimination, Mat. Teor. Igr Prilozh., 4, 74-92, (2012) · Zbl 1273.91062
[21] Kurzhanskii, A.B., Upravlenie i nablyudenie v usloviyakh neopredelennosti (Control and Observation under Conditions of Uncertainty), Moscow: Nauka, 1977. · Zbl 0461.93001
[22] Gurman, VI; Trushkova, EA, Estimates for attainability sets of control systems, Differential Equations, 45, 1636-1644, (2009) · Zbl 1187.93009
[23] Chernov, AV, On the convexity of global solvability sets for controlled initial-boundary value problems, Differential Equations, 48, 586-595, (2012) · Zbl 1248.49036
[24] Mordukhovich, B.Sh., Metody approksimatsii v zadachakh optimizatsii i upravleniya (Approximation Methods in Problems of Optimization and Control), Moscow: Nauka, 1988. · Zbl 0643.49001
[25] Kantorovich, L.V. and Akilov, G.P., Funktsional’nyi analiz (Functional Analysis), Moscow: Nauka, 1984. · Zbl 0555.46001
[26] Fedorov, V.M., Kurs funktsional’nogo analiza (The Course of Functional Analysis), St. Petersburg, 2005.
[27] Sukharev, A.G., Timokhov, A.V., and Fedorov, V.V., Kurs metodov optimizatsii (Course of Optimization Methods), Moscow, 2005. · Zbl 0602.90091
[28] Kolmogorov, A.N. and Fomin, S.V., Elementy teorii funktsii i funktsional’nogo analiza (Elements of the Theory of Functions and Functional Analysis), Moscow: Nauka, 1976. · Zbl 0235.46001
[29] Krasnosel’skii, M.A., Topologicheskie metody v teorii nelineinykh integral’nykh uravnenii (Topological Methods in the Theory of Nonlinear Integral Equations), Moscow: Gosudarstv. Izdat. Tekhn.-Teor. Lit., 1956.
[30] Kleimenov, AF, Universal solution in a nonantogonistic positional differential game with vector criteria, Tr. Inst. Mat. Mekh. Ural. Otdel. RAN, 1, 97-105, (1992) · Zbl 0815.90144
[31] Mikhailov, V.P., Differentsial’nye uravneniya v chastnykh proizvodnykh (Partial Differential Equations), Moscow: Nauka, 1976.
[32] Ladyzhenskaya, O.A., Smeshannaya zadacha dlya giperbolicheskogo uravneniya (Mixed Problem for a Hyperbolic Equation), Moscow: Gosudarstv. Izdat. Tekhn.-Teor. Lit., 1953.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.